# SDR SWAA2023061659239

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 25,388 hours, 12,244 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL - R/H FWD UPPER HORIZONTAL SLIDING SEAL CRACKED.<[01] R&R R/H FWD UPPER HORIZONTAL STAB SLIDING SEAL REF AMM 53-31-31.
